Does protein powder make anyone else sick?
I have surgery 4/29 and the only thing the doctors office wants me to do is high protein, low carb and low fat meals. So I tried Unjury vanilla powder in yogurt and I actually thought it was okay but afterward I get really nauseated. I don't throw up but it is an uncomfortable feeling? Is that normal before surgery? Is that the feeling I will get after surgery? Or could it be that my body is saying "What the heck! something healthy coming in here?" Does your body need time to adjust to all the extra protein and vitamins? I guess it would make sense. I know everything changes after surgery taste wise, or so I have heard.......Hugs.... Donna
We greatly appreciate your interest in helping us build our Q&A database.
To discourage vandals from posting garbage, however, we require people to register before posting.
You must be logged in to post an answer. Click here to log in.